MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS; TORIC IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS; TORIC IOLS
Model Number ZCT150
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Implant and explant dates: if implanted; or explanted give date: n/a (not applicable).The intraocular lens was removed and replaced during the same procedure.(b)(4) the intraocular lens (iol) is not returning for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, labeling, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that zct150 + 17.5 intraocular lens (iol) was explanted from patient's left eye (os).Per account, patient was unhappy with loss of near vision.However, there was no patient injury occurred and no incision enlargement required.Iol exchanged with the same model and type number was performed without incident, but with different serial number, (b)(4).It was noted that patient had preexisting condition, glaucoma.Patient best corrected visual acuity results were 20/25 pre-operation and 20/20 post-operation.Product is not expected to be returned.No additional information provided.
 
Additional Manufacturer Narrative
The initial mdr incorrectly reported that the lens was removed and replaced during the same procedure within section with reference to sections.The following has been updated accordingly: if implanted; give date: unknown, information was not provided.If explanted; give date: unknown, information was not provided.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS
Common Device Name
TORIC IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
santa ana CA 92705
MDR Report Key7657139
Report Number9614546-2018-00631
Device Sequence Number13719307
Product Code HQL
UDI-Device Identifier05050474552098
UDI-Public(01)05050474552098(17)210804
Combination Product (Y/N)Y
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/25/2018
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date08/04/2021
Device Model NumberZCT150
Device Catalogue NumberZCT150U175
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 06/05/2018
Supplement Date Received by Manufacturer08/28/2018
Initial Report FDA Received Date07/02/2018
Supplement Report FDA Received Date09/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Date Report Sent to FDA01/01/2005